A case of systemic lupus erythematosus having concurrent Evans syndrome and acquired thrombotic thrombocytopenic purpura.
Аннотация
An 18-year-old Japanese woman with systemic lupus erythematosus experienced dyspnoea, headache, tinnitus, and purpura for 2 weeks and was admitted to our hospital. The patient had been diagnosed with systemic lupus erythematosus and secondary immune thrombocytopenia 8 years before and treated with high-dose prednisolone and mycophenolate mofetil. Since the blood test on admission showed haemolytic anaemia with a positive direct Coombs test and anti-glycoprotein IIb/IIIa antibodies, the patient was initially diagnosed with Evans syndrome (ES). The patient was treated with pulse intravenous methylprednisolone followed by 45 mg/day prednisolone; however, the patient's platelet count did not normalise. Based on a low level of a disintegrin-like and metalloproteinase with thrombospondin type 1 motif 13 (ADAMTS-13) activity and a high level of ADAMTS-13 inhibitors, a diagnosis of acquired thrombotic thrombocytopenic purpura (TTP) was confirmed. After undergoing therapeutic plasma exchange for 6 consecutive days, the patient's platelet count recovered rapidly. Although concurrent acquired TTP and ES have not been reported previously, the findings from this case highlight the importance of measuring ADAMTS-13 activity and inhibitors to rule out acquired TTP, especially when ES is refractory to glucocorticoids.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.